Works matching DE "HYPERBOLOID structures"
Results: 137
Remarks on the normal hyperbolic mean curvature flow.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 2, p. 407, doi. 10.1142/S0219530523500343
- By:
- Publication type:
- Article
Cubulations.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 209, p. 181
- By:
- Publication type:
- Article
Surjectivity of certain adjoint operators and applications.
- Published in:
- Arabian Journal of Mathematics, 2020, v. 9, n. 3, p. 567, doi. 10.1007/s40065-020-00294-x
- By:
- Publication type:
- Article
Hyperbolic Bismuth–Dielectric Structure for Terahertz Photonics.
- Published in:
- Physica Status Solidi - Rapid Research Letters, 2020, v. 14, n. 7, p. 1, doi. 10.1002/pssr.202000093
- By:
- Publication type:
- Article
Self-consistent Purcell factor and spontaneous topological transition in hyperbolic metamaterials.
- Published in:
- Physica Status Solidi - Rapid Research Letters, 2016, v. 10, n. 10, p. 769, doi. 10.1002/pssr.201600232
- By:
- Publication type:
- Article
Seismic Analysis of Hyperbolic Cooling Tower Considering Different Column Supporting Systems: A Case Study.
- Published in:
- IUP Journal of Structural Engineering, 2019, v. 12, n. 4, p. 18
- By:
- Publication type:
- Article
Frontmatter.
- Published in:
- Journal of Group Theory, 2020, v. 23, n. 2, p. i, doi. 10.1515/jgth-2020-frontmatter2
- Publication type:
- Article
Hyperbolic structures on wreath products.
- Published in:
- Journal of Group Theory, 2020, v. 23, n. 2, p. 357, doi. 10.1515/jgth-2018-0176
- By:
- Publication type:
- Article
Various Exact Solutions for the Conformable Time-Fractional Generalized Fitzhugh–Nagumo Equation with Time-Dependent Coefficients.
- Published in:
- International Journal of Differential Equations, 2021, p. 1, doi. 10.1155/2021/8888989
- By:
- Publication type:
- Article
Inflation and Topological Phase Transition Driven by Exotic Smoothness.
- Published in:
- Advances in High Energy Physics, 2014, p. 1, doi. 10.1155/2014/867460
- By:
- Publication type:
- Article
Rigidity of Some Abelian-by-Cyclic Solvable Group Actions on TN.
- Published in:
- Communications in Mathematical Physics, 2020, v. 376, n. 2, p. 1223, doi. 10.1007/s00220-019-03658-3
- By:
- Publication type:
- Article
Existence analysis and numerical approximation for a second-order model of traffic with orderliness marker.
- Published in:
- Mathematical Models & Methods in Applied Sciences, 2022, v. 32, n. 7, p. 1295, doi. 10.1142/S0218202522500294
- By:
- Publication type:
- Article
Reply to the discussion by Flynn and McCabe on "Statistics of model factors in reliability-based design of axially loaded driven piles in sand"1.
- Published in:
- Canadian Geotechnical Journal, 2019, v. 56, n. 1, p. 148, doi. 10.1139/cgj-2018-0313
- By:
- Publication type:
- Article
Negative Refraction Characteristics of Acoustic Hyperbolic Configuration Metamaterials.
- Published in:
- Journal of Synthetic Crystals, 2024, v. 53, n. 2, p. 246
- By:
- Publication type:
- Article
NEW CHARACTERIZATIONS OF LINEAR WEINGARTEN HYPERSURFACES IMMERSED IN THE HYPERBOLIC SPACE.
- Published in:
- Archivum Mathematicum, 2015, v. 51, n. 4, p. 201, doi. 10.5817/AM2015-4-201
- By:
- Publication type:
- Article
Study on thermal deformation behavior and microstructural evolution of 2 wt. % Al–Ti–C/7075Al composite materials.
- Published in:
- Journal of Materials Science, 2024, v. 59, n. 39, p. 18756, doi. 10.1007/s10853-024-10284-5
- By:
- Publication type:
- Article
The homogeneous holonomies of complex hyperbolic space.
- Published in:
- Annals of Global Analysis & Geometry, 2022, v. 62, n. 2, p. 391, doi. 10.1007/s10455-022-09852-2
- By:
- Publication type:
- Article
Cold extrusion of a shaped charge liner preform with hyperboloid structure: simulation and experiment.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2024, v. 130, n. 1/2, p. 933, doi. 10.1007/s00170-023-12753-8
- By:
- Publication type:
- Article
Exact Solutions of the Benney-Luke Equation via (1/G')-Expansion Method.
- Published in:
- Bilecik Seyh Edebali University Journal of Science / Bilecik Şeyh Edebali Üniversitesi Sosyal Bilimler Dergisi, 2021, v. 8, n. 1, p. 56, doi. 10.35193/bseufbd.833244
- By:
- Publication type:
- Article
Controlled Hyperbolic Structure of Metamaterial for Subdiffraction Visualization in the Terahertz Range.
- Published in:
- Crystallography Reports, 2023, v. 68, n. 7, p. 1215, doi. 10.1134/S1063774523600837
- By:
- Publication type:
- Article
Toward optical sensing with hyperbolic metamaterials.
- Published in:
- Optical Engineering, 2015, v. 54, n. 6, p. 1, doi. 10.1117/1.OE.54.6.067102
- By:
- Publication type:
- Article
Practical design and evaluation methods of omnidirectional vision sensors.
- Published in:
- Optical Engineering, 2012, v. 51, n. 1, p. 013005-1, doi. 10.1117/1.OE.51.1.013005
- By:
- Publication type:
- Article
Effect of Clamp Deletion on Static Behavior and Dynamic Characteristics of Loop-Free Cable Net Structures.
- Published in:
- Buildings (2075-5309), 2023, v. 13, n. 4, p. 881, doi. 10.3390/buildings13040881
- By:
- Publication type:
- Article
Design Optimization of Hyperboloid Wooden House Concerning Structural, Cost, and Daylight Performance.
- Published in:
- Buildings (2075-5309), 2022, v. 12, n. 2, p. 110, doi. 10.3390/buildings12020110
- By:
- Publication type:
- Article
Multi-Objective Optimizing Curvilinear Steel Bar Structures of Hyperbolic Paraboloid Canopy Roofs.
- Published in:
- Buildings (2075-5309), 2020, v. 10, n. 3, p. 39, doi. 10.3390/buildings10030039
- By:
- Publication type:
- Article
Integrated Parametric Shaping of Curvilinear Steel Bar Structures of Canopy Roofs.
- Published in:
- Buildings (2075-5309), 2019, v. 9, n. 3, p. 72, doi. 10.3390/buildings9030072
- By:
- Publication type:
- Article
On Hyperbolic Complex Numbers.
- Published in:
- Applied Sciences (2076-3417), 2022, v. 12, n. 12, p. 5844, doi. 10.3390/app12125844
- By:
- Publication type:
- Article
On the ergodic theory of maps associated with the nearest integer complex continued fractions over imaginary quadratic fields.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2023, v. 43, n. 11, p. 1, doi. 10.3934/dcds.2023071
- By:
- Publication type:
- Article
Manhattan geodesics and the boundary of the space of metric structures on hyperbolic groups.
- Published in:
- Commentarii Mathematici Helvetici, 2025, v. 100, n. 1, p. 11, doi. 10.4171/CMH/579
- By:
- Publication type:
- Article
Unknotting genus one knots.
- Published in:
- Commentarii Mathematici Helvetici, 2011, v. 86, n. 2, p. 383, doi. 10.4171/CMH/227
- By:
- Publication type:
- Article
全金属可溶桥塞异形接触结构密封特性.
- Published in:
- Lubrication Engineering (0254-0150), 2023, v. 48, n. 9, p. 33, doi. 10.3969/j.issn.0254-0150.2023.09.004
- By:
- Publication type:
- Article
BOUNDARY VALUE PROBLEMS WITH NONLOCAL CONDITIONS FOR HYPERBOLIC SYSTEMS OF EQUATIONS WITH TWO INDEPENDENT VARIABLES.
- Published in:
- Matematychni Studii, 2020, v. 53, n. 2, p. 159, doi. 10.30970/ms.53.2.159-180
- By:
- Publication type:
- Article
Geometrisation of purely hyperbolic representations in PSL<sub>2</sub>R.
- Published in:
- Advances in Geometry, 2021, v. 21, n. 1, p. 99, doi. 10.1515/advgeom-2020-0025
- By:
- Publication type:
- Article
The Krasnoselskii–Mann Method for Approximation of Coincidence Points of Set-Valued Mappings.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 4, p. 662, doi. 10.3390/math13040662
- By:
- Publication type:
- Article
Exploring Wave Interactions and Conserved Quantities of KdV–Caudrey–Dodd–Gibbon Equation Using Lie Theory.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 14, p. 2242, doi. 10.3390/math12142242
- By:
- Publication type:
- Article
An Extended Thermodynamics Model for Blood Flow.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 16, p. 2977, doi. 10.3390/math10162977
- By:
- Publication type:
- Article
On Special Spacelike Hybrid Numbers.
- Published in:
- Mathematics (2227-7390), 2020, v. 8, n. 10, p. 1671, doi. 10.3390/math8101671
- By:
- Publication type:
- Article
SOLITON SOLUTIONS FOR KUDRYASHOV-SINELSHCHIKOV EQUATION.
- Published in:
- Sigma: Journal of Engineering & Natural Sciences / Mühendislik ve Fen Bilimleri Dergisi, 2019, p. 439
- By:
- Publication type:
- Article
Study of the Effect of Turbulence on Cooling Tower Wakes.
- Published in:
- Acta Mechanica Slovaca, 2019, v. 23, n. 1, p. 56, doi. 10.21496/ams.2019.006
- By:
- Publication type:
- Article
Layered van der Waals crystals with hyperbolic light dispersion.
- Published in:
- Nature Communications, 2017, v. 8, n. 1, p. 1, doi. 10.1038/s41467-017-00412-y
- By:
- Publication type:
- Article
Geometric realizations of cyclic actions on surfaces.
- Published in:
- Journal of Topology & Analysis, 2019, v. 11, n. 4, p. 929, doi. 10.1142/S1793525319500365
- By:
- Publication type:
- Article
A Recursive Conic Approximation for Solving the Optimal Power Flow Problem in Bipolar Direct Current Grids.
- Published in:
- Energies (19961073), 2023, v. 16, n. 4, p. 1729, doi. 10.3390/en16041729
- By:
- Publication type:
- Article
Squeezing of Hyperbolic Polaritonic Rays in Cylindrical Lamellar Structures.
- Published in:
- Progress in Electromagnetics Research, 2022, v. 174, p. 23, doi. 10.2528/pier22040301
- By:
- Publication type:
- Article
Surface plasmon polaritons in hyperbolic nanostructured metamaterials.
- Published in:
- Journal of Electromagnetic Waves & Applications, 2018, v. 32, n. 14, p. 1857, doi. 10.1080/09205071.2018.1467798
- By:
- Publication type:
- Article
Hyperbolicity of augmented links in the thickened torus.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2022, v. 31, n. 4, p. 1, doi. 10.1142/S0218216522500250
- By:
- Publication type:
- Article
Side parameter for the torus with a single cone point.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2015, v. 24, n. 10, p. -1, doi. 10.1142/S0218216515400052
- By:
- Publication type:
- Article
Degeneration of 3-dimensional hyperbolic cone structures with decreasing cone angles.
- Published in:
- Conformal Geometry & Dynamics, 2022, v. 26, p. 182, doi. 10.1090/ecgd/375
- By:
- Publication type:
- Article
Attention-deficit/hyperactivity disorder, delay discounting, and risky financial behaviors: A preliminary analysis of self-report data.
- Published in:
- PLoS ONE, 2017, v. 12, n. 5, p. 1, doi. 10.1371/journal.pone.0176933
- By:
- Publication type:
- Article
Symmetries of Hyperbolic 4-Manifolds.
- Published in:
- IMRN: International Mathematics Research Notices, 2016, v. 2016, n. 9, p. 2677, doi. 10.1093/imrn/rnv210
- By:
- Publication type:
- Article
Solving Thurston's equation in a commutative ring.
- Published in:
- Journal of Topology, 2016, v. 9, n. 1, p. 143, doi. 10.1112/jtopol/jtv040
- By:
- Publication type:
- Article